How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask khagihara Your Own Question
khagihara
khagihara, Medical doctor
Category: Dermatology
Satisfied Customers: 6590
Experience:  Trained in the multiple medical fields for many years.
20084961
Type Your Dermatology Question Here...
khagihara is online now
A new question is answered every 9 seconds

Two months ago I caught scabies and was treated. I hadn't

Customer Question

Two months ago I caught scabies and was treated. I hadn't had any rashes or symptoms until this week I went on antibiotics and broke out in a rash on my elbows, knees, and feet. My scabies rash spread on my skin in a few weeks while this rash showed up in less than two days. I'm worried this could be scabies again, or could it be an allergic reaction to my antibiotics?
Submitted: 1 year ago.
Category: Dermatology
Customer: replied 1 year ago.
My scabies rash was also really random across my torso, back, and arms while this rash is symmetrical on my elbows and knees.
Expert:  khagihara replied 1 year ago.

It is too fast for scabies. I think it is an allergic reaction to the antibiotics. You should stop taking it and take antihistamine such as benadryl, zyrtec.